MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD EDS DRAINAGE SYS NO V CATH; CSF DRAIN SYS/CRANIAL ACCESS

INTEGRA LIFESCIENCES MANSFIELD EDS DRAINAGE SYS NO V CATH; CSF DRAIN SYS/CRANIAL ACCESS
Model Number 82-1731C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
3 of 4 reports.Other mfg report numbers: 3013886523-2022-00510, 3013886523-2022-00511, 3013886523-2022-00513.A facility reported breakage of the plastic part under the screw thread of a eds drainage system causing csf leakage at the tap.No additional information was provided.
 
Additional Manufacturer Narrative
Complaint sample was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.However, the possible root cause of the problem reported by the customer is probably due to users error by using atypical force when connecting devices, as noted in the ifu ¿finger tighten only when attaching devices¿.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
EDS DRAINAGE SYS NO V CATH
Common Device Name
CSF DRAIN SYS/CRANIAL ACCESS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15735225
Report Number3013886523-2022-00512
Device Sequence Number17733479
Product Code JXG
UDI-Device Identifier10886704079873
UDI-Public10886704079873
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-1731C
Device Catalogue Number821731C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown